MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC RLSND121-2.5; SUBDERMAL NEEDLE ELECTRODE

RHYTHMLINK INTERNATIONAL, LLC RLSND121-2.5; SUBDERMAL NEEDLE ELECTRODE
Model Number RLSND121-2.5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, rlsnd121-2.5, lot pm00027786 a paired needle was used during a procedure in which stimulation was being applied to the left ankle, upon completion of the study the needles were being removed and it was visually identified that one of the needles remained retained in the patient.The patient was removed from the or and an xray was taken in pacu and the clinician was able to remove the needle from the patients ankle within a few minutes.

Brand Name
RLSND121-2.5
Common Device Name
SUBDERMAL NEEDLE ELECTRODE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC
1140 first street south
columbia SC 29209
Manufacturer Contact
sandra o'reilly
1140 first street south
columbia, SC 29209
MDR Report Key18907282
Report Number1067162-2024-00009
Device Sequence Number20732527
Product Code GXZ
UDI-Device Identifier10816312020141
UDI-Public10816312020141
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2025
Device Model NumberRLSND121-2.5
Device Catalogue NumberRLSND121-2.5
Device Lot NumberPM00027786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown